# SDR USAA2012042300013

- Difficulty date: April 19, 2012
- Submitted: April 23, 2012
- Operation: Air carrier
- Aircraft: N840AW
- Make and model: Airbus A319-132
- Aircraft serial: 2690
- Aircraft time: 21,096 hours, 9,128 cycles
- System (JASC): 5240 · Service Doors
- Part: Cylinder
- Part number: FE240004
- Part serial: 6748
- Condition: Low Pressure
- Location: R1 Door
- Part time: 21,096 hours, 9,128 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR BOTTLE NEEDS SERVICING.  SERVICED BOTTLE PER AMM 52-10-00-614 TO 1850 PSI.
